PARTITIONS, TWO-LINE MATRICES AND T-SQUARED PARTITIONS
DOI:
https://doi.org/10.34179/revisem.v9i3.21045Abstract
A natural number m is said to admit a t- squared partition if we can find c1...,ct em N, such that
m = ( c1+c2+... + ct)2 + 2(c12+c22+... + ct 2).
In this paper, we present a complete characterization of integers that admit t-squared partitions, and we will also introduce a correspondence between the number of partitions of n, both with and without constraints, and the number of representations of integers m in (1, n2) as t-squared partitions.
Downloads
Downloads
Published
2024-10-14
How to Cite
Godinho, H. (2024). PARTITIONS, TWO-LINE MATRICES AND T-SQUARED PARTITIONS. Revista Sergipana De Matemática E Educação Matemática, 9(3), 08–24. https://doi.org/10.34179/revisem.v9i3.21045
Issue
Section
Mathematics
License
Copyright (c) 2024 hemar Godinho

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Licença Creative Commons
Todos os artigos publicados nesta revista estão licenciados sob a Creative Commons Atribuição 4.0 Internacional (CC-BY 4.0). Isso significa que qualquer pessoa pode copiar, distribuir, remixar, adaptar e utilizar os artigos para qualquer fim, inclusive comercial, desde que seja fornecida a devida atribuição aos autores e à revista. Para mais informações sobre esta licença, acesse: https://creativecommons.org/licenses/by/4.0/ |